Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Dissipativity-based filtering for fuzzy switched systems with stochastic perturbation|
|Citation:||IEEE Transactions on Automatic Control, 2016; 61(6):1694-1699|
|Peng Shi, Xiaojie Su, and Fanbiao Li|
|Abstract:||In this technical note, the problem of the dissipativity-based filtering problem is considered for a class of T-S fuzzy switched systems with stochastic perturbation. Firstly, a sufficient condition of strict dissipativity performance is given to guarantee the mean-square exponential stability for the concerned T-S fuzzy switched system. Then, our attention is focused on the design of a filter to the T-S fuzzy switched system with Brownian motion. By combining the average dwell time technique with the piecewise Lyapunov function technique, the desired fuzzy filters are designed that guarantee the filter error dynamic system to be mean-square exponential stable with a strictly dissipative performance, and the corresponding solvability condition for the fuzzy filter is also presented based on the linearization procedure approach. Finally, an example is provided to illustrate the effectiveness of the proposed dissipativity-based filter technique.|
|Keywords:||Dissipativity analysis; filter design; fuzzy systems; stochastic systems; switched systems|
|Rights:||© 2015 IEEE. Personal use is permitted, but republication/redistribution requires IEEE permission. See http://www.ieee.org/publications_standards/publications/rights/index.html for more information.|
|Appears in Collections:||Aurora harvest 3|
Electrical and Electronic Engineering publications
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.